MathSciNet Relay Station
MathSciNet bibliographic data
MR1475686 (98j:57009) 57M25 (20F36)
Hutchings, Michael Integration of singular braid invariants and graph cohomology. Trans. Amer. Math. Soc. 350 (1998), no. 5, 1791–1809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement